# SDR AT0500018

- Difficulty date: June 10, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Part serial: 20673
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 TO 10 EMERGENCY LIGHTS ARE INOP.  REMOVED AND REPLACED SEAT MOUNTED EMERGENCY FLOOR AISLE LIGHT ASSY AT ROW 5.  OPS CK GOOD.  REMOVED AND REPLACED B5-118 BATTERY PACK.
